# SDR ASAA2019091430826

- Difficulty date: September 14, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 63,620 hours, 30,831 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A278114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL 651GB LEADING EDGE PANEL SUPPORT BRACKET CRACKED. GROUNDED - YES. REMOVED RH WING T/E PANEL 651GB L/E PANEL SUPPORT BRACKET AND REPLACED WITH NEW BRACKET IAW 737-700 SRM 51-40-02-0G-0.
